# SDR COMA9610041

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001011
- Condition: Defective
- Location: Rt Te Flap
- Part time: 256 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY WARNING AFTER LANDING.  REPLACED THE RT OUTBD FLAP ACTUATOR.
